Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 129, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 12, 2007, 4:56 PM MDT for 4 counties in Colorado. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2007, 4:56 PM MDT (22:56 UTC)
- Expired
- Jul 12, 2007, 5:45 PM MDT
- In force
- 49 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Counties, with a storm outline in the text
Counties Adams County, CO, Arapahoe County, CO, Morgan County, CO, Washington County, CO
The radar
The Denver radar (KFTG), 80 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 5:33 PM MDT | HAIL 0.88 | 14 Ne Woodrow, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 12, 1:03 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jul 12, 4:19 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.9 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 156 J/kg
- Mixed-layer CIN
- -313 J/kg
- Mixed-layer LCL
- 1625 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- -53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KBOU 122300 SVRBOU COC001-005-087-121-122345- /O.NEW.KBOU.SV.W.0129.070712T2256Z-070712T2345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 456 PM MDT THU JUL 12 2007 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN WASHINGTON COUNTY IN NORTHEAST COLORADO SOUTHEASTERN MORGAN COUNTY IN NORTHEAST COLORADO EASTERN ARAPAHOE COUNTY IN NORTHEAST COLORADO EASTERN ADAMS COUNTY IN NORTHEAST COLORADO * UNTIL 545 PM MDT * AT 456 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED SOUTHEAST OF FORT MORGAN...MOVING SOUTH AT 20 MPH. AN OUTFLOW BOUNDARY WITH DAMAGING WINDS AHEAD OF THE STORM WAS LOCATED 5 MILES NORTHEAST OF SHAMROCK...OR ABOUT 21 MILES SOUTH OF FORT MORGAN...MOVING SOUTH AT 35 MPH. ADDITIONAL THUNDERSTORMS ARE DEVELOPING OVER SOUTHWESTERN WASHINGTON COUNTY. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODROW... WOODLIN SCHOOL...TWELVE-MILE CORNER...THURMAN...SHAMROCK... LINDON...LEADER...LAST CHANCE...GARY...DEER TRAIL...ADENA SCHOOL AND ADENA. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. QUARTER SIZE TO GOLFBALL SIZE HAIL HAS BEEN OCCURRING OVER EASTERN COUNTY SINCE 400 PM MDT. IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. LAT...LON 4014 10339 4014 10397 3958 10417 3959 10320 $$ DANKERS
2 follow-up statements
000 WWUS55 KBOU 122324 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 521 PM MDT THU JUL 12 2007 COC001-005-087-121-122345- /O.CON.KBOU.SV.W.0129.000000T0000Z-070712T2345Z/ WASHINGTON CO-MORGAN CO-ARAPAHOE CO-ADAMS CO- 521 PM MDT THU JUL 12 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR EASTERN ADAMS...EASTERN ARAPAHOE...SOUTHEASTERN MORGAN AND SOUTHWESTERN WASHINGTON COUNTIES... AT 521 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 5 MILES NORTHEAST OF WOODROW...OR ABOUT 18 MILES SOUTHWEST OF AKRON...MOVING SOUTH AT 30 MPH. ADDITIONAL THUNDERSTORMS EXTEND TO 5 MILES SOUTHEAST OF LAST CHANCE. THUNDERSTORMS AT THE SOUTH END OF THE LINE ARE MOVING SLOWLY EASTWARD. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODROW...WOODLIN SCHOOL...TWELVE-MILE CORNER...THURMAN...SHAMROCK... LINDON...LAST CHANCE...GARY...DEER TRAIL...ADENA SCHOOL AND ADENA. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS GOLFBALL SIZE HAIL WILL BE POSSIBLE WITH ALL OF THESE STORMS OVER SOUTHWEST WASHINGTON COUNTY THROUGH 545 PM MDT. IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. LAT...LON 4014 10339 4014 10397 3958 10417 3959 10320 $$ DANKERS
000 WWUS55 KBOU 122345 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 544 PM MDT THU JUL 12 2007 COC001-005-087-121-122354- /O.EXP.KBOU.SV.W.0129.000000T0000Z-070712T2345Z/ WASHINGTON CO-MORGAN CO-ARAPAHOE CO-ADAMS CO- 544 PM MDT THU JUL 12 2007 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ADAMS...EASTERN ARAPAHOE...SOUTHEASTERN MORGAN AND SOUTHWESTERN WASHINGTON COUNTIES EXPIRED AT 545 PM MDT... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. SMALL HAIL AND BRIEF HEAVY RAIN WILL CONTINUE OVER SOUTHWEST WASHINGTON COUNTY THROUGH ABOUT 615 PM MDT. LAT...LON 4014 10339 4014 10397 3958 10417 3959 10320 $$ DANKERS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 2:55 PM MDT, 2 hours 1 minute earlier.
Area forecast discussion, Jul 12, 2:55 PM MDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 255 PM MDT THU JUL 12 2007 .SHORT TERM...BATCH OF CONVECTION NOVING INTO NORTHERN COLORADO PLAINS A TTHIS TIME. AMS UNSTABLE WITH APPROACHING SHORTWAVE... CURRENTLY OVER CENTRAL WYOMING. FORECAST SOUNDINGS HAVE SHOWN CAPE VALUES AROUND 2000 J/KG ACROSS NORTHEAST PLAINS. ALTHOUGH WINDS ALOFT ARE FAIRLY WEAK AS CWA UNDER DEFORMATION AREA. BUT DESPITE LIMITED SHEAR...SEVERE POTENTIAL ACROSS PLAINS EXISTS GIVEN THE CAPE VALUES. SEVERE WATCH ALREADY ISSUED FOR POINTS NORTH OF A BOULDER TO AKRON LINE...INCLUDING ALL OF WASHINGTON COUNTY...UNTIL 02Z. LOOKING LIKE HAIL WILL BE THE MAIN THREAT IN THIS AREA...THOUGH STRONG WINDS CERTAINLY A POSSIBILITY. FURTHER SOUTH...SEVERE THREAT MORE UNCERTAIN AS WINDS ALOFT WEAKER. COULD SEE SOME MARGINAL SEVERE HAIL WITH EXPECTED CAPES AROUND 1500 J/KG. ELSEWHERE...CONVECTION HAS BEEN ONGOING AND LINGERING ACROSS PARK AND SOUTHERN JEFFERSON COUNTIES THE LAST FEW HOURS WHILE THE CONVECTION ACROSS JACKSON AND LARIMER COUNTIES SLOWLY MOVING SOUTHEAST. STORMS YET IN THE DENVER METRO AREA. AS SHORTWAVE MOVES ACROSS CWA...SHOULD SEE STORMS SPREAD ACROSS REMAINDER OF AREA...LIKELY POPS SEEM REASONABLE FOR MOST OF CWA THIS EVENING. WITH PRECIPITABLE WATER VALUES AROUND NINE TENTHS OF AN INCH...COULD SEE SOME HEAVY RAIN WITH THE STORMS AND THE SLOW MOVEMENT COULD CAUSE SOME FLOODING PROBLEMS. CONVECTION SHOULD END BY MIDNIGHT AS WAVE CLEARS CWA AND SUBSIDENCE INCREASES. BOUNDARY LAYER WIND AND HUMIDITY PROGS SUGGEST POTENTIAL FOR LOW CLOUDS AND FOG. HOWEVER...SURFACE PROGS INDICATE THAT THERE SHOULD BE SUFFICIENT DRAINAGE FLOW TO OFFSET FOG DEVELOPMENT. ON FRIDAY... MODELS SHOW DRIER AIR MOVING ACROSS CWA AS HIGH PRESSURE FROM THE GREAT BASIN BEGINS TO BUILD OVER AREA. FORECAST SOUNDINGS SHOW PRECIPITABLE WATER VALUES AROUND THREE QUARTERS OF AN INCH BY 21Z. STILL SUFFICIENT MOISTURE FOR ANOTHER ROUND OF AFTERNOON STORMS... BUT SHOULD BE LIMITED IN COVERAGE AS MODELS STILL SHOW QUITE A BIT OF MID LEVEL WARMING. WILL NOT CHANGE MUCH FROM ONGOING AFTERNOON POP GRIDS...WITH SCATTERED MOUNTAINS AND FOOTHILLS...LOWER POPS ELSEWHERE. TEMPERATURE AND THICKNESS PROGS SUGGEST HIGHS IN THE MID 80S ACROSS PLAINS...IN LINE WITH GUIDANCE. CURRENT TEMPERATURE GRIDS SEEM ON TRACK. .LONG TERM...WEATHER PATTERN WILL BEGIN TO DRY OUT AND WARM UP AS A LARGE UPPER LEVEL RIDGE SLOWLY MIGRATES TO THE NORTHEAST. THE PATTERN SHIFTS INTO A HIGH AMPLITUDE RIDGE TROUGH SYSTEM OVER THE CONTINENTAL U.S. BY EARLY NEXT WEEK...SO THIS SHOULD HELP PROMOTE WELL ABOVE NORMAL TEMPERATURES OVER OUR FORECAST AREA. HIGHS SHOULD BE ABLE TO CLIMB INTO THE LOWER TO MID 90S ACROSS THE PLAINS THROUGH MUCH OF THE PERIOD. THERE IS SOME MOISTURE STILL TRAPPED UNDER THE RIDGE SO THAT WOULD STILL PROMOTE AFTERNOON AND EVENING CONVECTION...BUT COVERAGE WILL BE LIMITED BY THE WARM MID LEVEL TEMPS AND LACK OF ANY FORCING FEATURE. MAIN THREAT OF STORMS WOULD REMAIN IN AND NEAR THE MOUNTAINS. && .AVIATION...SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT DIA THROUGH 04Z WITH HEAVY RAIN...SMALL HAIL AND ERRATIC WIND GUSTS UP TO 35KTS A POSSIBILITY. CIGS/VSBYS COULD BRIEFLY LOWER TO MVFR CONDITIONS WITH THUNDERSTORM PASSAGE. DRIER CONDITIONS FRIDAY WITH ONLY A SLIGHT CHANCE OF THUNDERSTORMS AFTER 18Z. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && D-L/BARJENBRUCH
Hazardous weather outlook, Jul 12, 11:01 AM MDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1101 AM MDT THU JUL 12 2007 COZ030>051-131200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1101 AM MDT THU JUL 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL FIRST DEVELOP ACROSS THE MOUNTAINS AND FOOTHILLS THIS AFTERNOON...THEN OVER THE PLAINS LATE THIS AFTERNOON AND EVENING. THE STORMS WILL BE MORE NUMEROUS ACROSS THE SOUTHERN FRONT RANGE FOOTHILLS...PARK COUNTY AND PALMER DIVIDE REGION. THE MAIN THREAT WILL BE HEAVY RAIN WITH RAINFALL RATES UP TO AN INCH IN 30 MINUTES AND POSSIBLE FLOODING. A FEW STORMS COULD BECOME SEVERE WITH HAIL UP TO ONE INCH IN DIAMETER. A MOIST ATMOSPHERE REMAINS IN PLACE OVER THE AREA WHILE AN UPPER LEVEL DISTURBANCE WILL MOVE INTO WESTERN COLORADO LATER TODAY. THE SEVERE WEATHER THREAT IS LOWER TODAY AS THE FLOW ALOFT IS A BIT WEAKER. THE BEST CHANCE FOR SEVERE STORMS WILL BE NORTHEAST OF A GREELEY TO LIMON LINE WHERE THE SHEAR IS MORE FAVORABLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM COVERAGE AND INTENSITY ARE EXPECTED TO BE ON THE DECLINE BEGINNING FRIDAY AND ESPECIALLY OVER THE WEEKEND INTO EARLY NEXT WEEK. A RIDGE OF HIGH PRESSURE BUILDING OVER THE CENTRAL ROCKIES WILL RESULT IN A WARMER AND DRIER AIRMASS BEGINNING THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVER THE NORTHEAST PLAINS OF COLORADO AFTER 2 PM. D-L/BARJENBRUCH
In the hours before
Local storm report, Jul 12, 3:38 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
338 PM MDT THU JUL 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 16 W STERLING 40.65N 103.52W
07/12/2007 M1.00 INCH LOGAN CO TRAINED SPOTTER
0313 PM HAIL 15 NW STERLING 40.80N 103.42W
07/12/2007 M1.75 INCH LOGAN CO TRAINED SPOTTER
0305 PM HAIL 5 N WELLINGTON 40.78N 105.00W
07/12/2007 M1.25 INCH LARIMER CO TRAINED SPOTTER
0255 PM HAIL 6 NW WELLINGTON 40.76N 105.08W
07/12/2007 M0.75 INCH LARIMER CO TRAINED SPOTTER
0251 PM HAIL 9 N WELLINGTON 40.83N 105.00W
07/12/2007 M1.25 INCH LARIMER CO TRAINED SPOTTER
0247 PM HAIL 5 NNE BUCKEYE 40.89N 105.06W
07/12/2007 M1.75 INCH LARIMER CO TRAINED SPOTTER
&&
FREDINLocal storm report, Jul 12, 4:05 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
405 PM MDT THU JUL 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 16 NW MERINO 40.65N 103.57W
07/12/2007 M1.75 INCH LOGAN CO TRAINED SPOTTER
EXTENSIVE DAMAGE TO TREES AND CROPS. PROPERTY FLOODED.
0330 PM HAIL 16 W STERLING 40.65N 103.52W
07/12/2007 M1.00 INCH LOGAN CO TRAINED SPOTTER
0313 PM HAIL 15 NW STERLING 40.80N 103.42W
07/12/2007 M1.75 INCH LOGAN CO TRAINED SPOTTER
0305 PM HAIL 5 N WELLINGTON 40.78N 105.00W
07/12/2007 M1.25 INCH LARIMER CO TRAINED SPOTTER
0255 PM HAIL 6 NW WELLINGTON 40.76N 105.08W
07/12/2007 M0.75 INCH LARIMER CO TRAINED SPOTTER
0251 PM HAIL 9 N WELLINGTON 40.83N 105.00W
07/12/2007 M1.25 INCH LARIMER CO TRAINED SPOTTER
0247 PM HAIL 5 NNE BUCKEYE 40.89N 105.06W
07/12/2007 M1.75 INCH LARIMER CO TRAINED SPOTTER
&&
FREDINLocal storm report, Jul 12, 4:38 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
438 PM MDT THU JUL 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL FORT MORGAN 40.27N 103.79W
07/12/2007 M1.00 INCH MORGAN CO TRAINED SPOTTER
0415 PM HAIL 13 NE FORT MORGAN 40.40N 103.62W
07/12/2007 M1.75 INCH MORGAN CO TRAINED SPOTTER
0335 PM HAIL 16 NW MERINO 40.65N 103.57W
07/12/2007 M1.75 INCH LOGAN CO TRAINED SPOTTER
EXTENSIVE DAMAGE TO TREES AND CROPS. PROPERTY FLOODED.
0330 PM HAIL 16 W STERLING 40.65N 103.52W
07/12/2007 M1.00 INCH LOGAN CO TRAINED SPOTTER
0313 PM HAIL 15 NW STERLING 40.80N 103.42W
07/12/2007 M1.75 INCH LOGAN CO TRAINED SPOTTER
0305 PM HAIL 5 N WELLINGTON 40.78N 105.00W
07/12/2007 M1.25 INCH LARIMER CO TRAINED SPOTTER
0255 PM HAIL 6 NW WELLINGTON 40.76N 105.08W
07/12/2007 M0.75 INCH LARIMER CO TRAINED SPOTTER
0251 PM HAIL 9 N WELLINGTON 40.83N 105.00W
07/12/2007 M1.25 INCH LARIMER CO TRAINED SPOTTER
0247 PM HAIL 5 NNE BUCKEYE 40.89N 105.06W
07/12/2007 M1.75 INCH LARIMER CO TRAINED SPOTTER
&&
FREDINLocal storm report, Jul 12, 4:56 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
456 PM MDT THU JUL 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM HAIL HILLROSE 40.32N 103.52W
07/12/2007 M1.00 INCH MORGAN CO TRAINED SPOTTER
0445 PM HAIL 5 S BRUSH 40.18N 103.63W
07/12/2007 M1.75 INCH MORGAN CO AMATEUR RADIO
MAJOR CROP DAMAGE
0439 PM HAIL 5 NE BRUSH 40.31N 103.56W
07/12/2007 M0.88 INCH MORGAN CO TRAINED SPOTTER
0436 PM HAIL FORT MORGAN 40.27N 103.79W
07/12/2007 M1.00 INCH MORGAN CO TRAINED SPOTTER
0415 PM HAIL 13 NE FORT MORGAN 40.40N 103.62W
07/12/2007 M1.75 INCH MORGAN CO TRAINED SPOTTER
0335 PM HAIL 16 NW MERINO 40.65N 103.57W
07/12/2007 M1.75 INCH LOGAN CO TRAINED SPOTTER
EXTENSIVE DAMAGE TO TREES AND CROPS. PROPERTY FLOODED.
0330 PM HAIL 16 W STERLING 40.65N 103.52W
07/12/2007 M1.00 INCH LOGAN CO TRAINED SPOTTER
0313 PM HAIL 15 NW STERLING 40.80N 103.42W
07/12/2007 M1.75 INCH LOGAN CO TRAINED SPOTTER
0305 PM HAIL 5 N WELLINGTON 40.78N 105.00W
07/12/2007 M1.25 INCH LARIMER CO TRAINED SPOTTER
0255 PM HAIL 6 NW WELLINGTON 40.76N 105.08W
07/12/2007 M0.75 INCH LARIMER CO TRAINED SPOTTER
0251 PM HAIL 9 N WELLINGTON 40.83N 105.00W
07/12/2007 M1.25 INCH LARIMER CO TRAINED SPOTTER
0247 PM HAIL 5 NNE BUCKEYE 40.89N 105.06W
07/12/2007 M1.75 INCH LARIMER CO TRAINED SPOTTER
&&
FREDINThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:07 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 24 min |
| Jul 11, 8:32 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 43 min |
| Jul 12, 12:50 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 27 min |
| Jul 12, 1:59 PM MDT | Severe Thunderstorm Warning | BOU | Boulder | 46 min |
| Jul 12, 2:34 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 41 min |
| Jul 12, 2:51 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Weld | 54 min |
| Jul 12, 3:03 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 49 min |
| Jul 12, 3:16 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 25 min |
| Jul 12, 3:40 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Morgan, Washington, Weld | 50 min |
| Jul 12, 3:46 PM MDT | Tornado Warning | BOU | Weld | 28 min |
| Jul 12, 4:25 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 50 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.